# SDR HEEA073092

- Difficulty date: May 14, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 4,874 hours
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Computer
- Part number: DPUA0101
- Part serial: 0279
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTELLASTART CAUTION LIGHTS COMES ON INTERMITTENTLY AND WILL NOT LINK TO LAPTOP COMPUTER.  SYSTEM FAILED DOWNLOAD PORT TEST.
